Join Evolutionary Forums


needtobuildmuslce.com
domestic-supply.com
puritysourcelabs.ru
sarms.forsale
bannednutrition.com
Page 1 of 2 12 LastLast
Results 1 to 10 of 19

Thread: Hands swollen af!

  1. #1
    Beginner Brother
    Join Date
    Jan 2020
    Posts
    34
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Hands swollen af!

    Whatís going on broís? I was hoping somebody could shed some light on why my hands might be so swollen. I woke up this morning and they were huge. The last couple weeks theyíve been going numb a lot when Iím sleeping and that has happened before when Iíve been on cycle and I assumed it was just the tren at the time, but they have never been swollen like this. Iím an currently on 400mg test e /wk, 300mg npp /wk, 25mg proViron Ed, and 12.5mg aromasin 2x /wk. it is very hard to say though that it could be directly from the gear because I am also on numerous other medications for various reasons. Any legitimate recommendations would be much appreciated.

  2. #2
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    48,691
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    swollen hands are a red flag of edema type of issues.

    there also could be interactions with all the shit you are taking.

    you should not be using tren if you are under every drug under the sun already. heck you shouldn't use any steroid in that situation. take it as a red flag that your body is trying to tell you something. specifically your heart is strained. don't take this issue lightly, many bodybuilders are dropping like flies in their 40's and even 20's these days
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale

  3. #3
    Beginner Brother
    Join Date
    Jan 2020
    Posts
    34
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Iím not currently on tren and havenít in years

  4. #4
    Beginner Brother
    Join Date
    Jan 2020
    Posts
    34
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Also I have ran numerous cycles on all the same medication and I am on now, and never had any problems like this. I just donít get why now, all of a sudden. But I guess I will have to go get checked out man, preciate it

  5. #5
    EVO V.I.P. P0N's Avatar
    Join Date
    May 2019
    Posts
    4,364
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Honestly, I wouldn't think gear is causing just your hands to swoll. I would go see a doctor, or urgent care as soon as possible.

  6. #6
    EVO V.I.P. awm1981's Avatar
    Join Date
    May 2016
    Posts
    4,287
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    You def need blood work Iíd call your doc or go to urgent care as suggested above figure out whatís going on ASAP

  7. #7
    Moderator dylangemelli's Avatar
    Join Date
    Jul 2013
    Posts
    18,702
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    why are you even asking this without bloodwork?





  8. #8
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    22,667
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Bohagon53191 View Post
    Also I have ran numerous cycles on all the same medication and I am on now, and never had any problems like this. I just donít get why now, all of a sudden. But I guess I will have to go get checked out man, preciate it
    Let us know the results. Get some bloods done.

    PSL Ambassador - Tried, Tested, Trusted.

  9. #9
    Growing Moderator Masonic Bodybuilder's Avatar
    Join Date
    Dec 2014
    Location
    Canada
    Posts
    22,900
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    No way to know for sure since you are taking some medications and also some different steroids. There is always the possibility of it being diet related or an allergen. Best to just go get it checked out.
    ***hit me up on Wickr Mobile (MasonicBB) for Canadian sources***




  10. #10
    Beginner Brother
    Join Date
    Jan 2020
    Posts
    34
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Just went to the urgent care and they think itís nerve related. I disclosed everything and got a primary referral to get the bloods done. Iíll update with lab results as soon as I get them.

Page 1 of 2 12 LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •